# SDR MWEA00410

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011775
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTS SYSTEM TEST THE LEFT NACELLE LIGHT DID NOT TURN ON.  REMOVED AND REPLACED LEFT EMERGENCY BATTERY PACK.
